# SDR P5CA9601038

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Corroded
- Location: Nr 2l Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2L ENTRY DOOR 2 CORROSION SCREWS ON OUTER DOOR HANDLE.  CORROSION REMOVED AND TREATED PER MM 51-21-03.
